MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL

WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G22002
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the video provided with this report because the product said to be involved was not provided to cook for evaluation.The lot number provided in the video matches this report.The label in the video matches the product reported.Our evaluation of the video provided confirmed the report.The handle and distal end of the device are visible, along with the device labeling.In the video it can be seen that the user is manipulating the handle; however, the distal end of the device is unresponsive as the basket remains partially advanced throughout the manipulation.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the video provided confirmed the report.However, a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.Prior to distribution, all memory hard wire baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.This observation occurred prior to use.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an unknown procedure the physician used a cook memory hard wire basket.A video was provided showing the user experiencing difficulty and inability to retract the basket.This occurred prior to patient contact; there was no impact to the patient.In addition, the patient sustained no clinical consequence and there were no adverse effects to the patient.
 
Event or Problem Description
This supplemental emdr is being sent to cancel the initial emdr.See h11 for further justification.
 
Additional Manufacturer Narrative
This mdr follow up report is being submitted to cancel the initial report submitted relating to this event.The evaluation determined that the baskets that were returned, are able to be retracted and partially advanced without resistance during tabletop testing to mimic prior to use testing conditions.Upon this observation and further review of the video it is likely that the lack of retraction noted in the video may be attributed to the handle being manipulated in the coiled position which can hinder retraction rather than a true inability to retract.The complaint is now believed to be directed to the inability of the baskets to fully advanced, which has not historically caused or contributed to a serious injury or death.Based on further quality and medical evaluation this incident no longer meets the reporting criteria of an fda mdr report.

Brand Name
MEMORY HARD WIRE BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key21752897
Report Number1037905-2025-00258
Device Sequence Number8263847
Product Code FFL
UDI-Device Identifier00827002220027
UDI-Public(01)00827002220027(17)271023(10)W4881825
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22002
Device Catalogue NumberMWB-2X4
Device Lot NumberW4881825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown